Alert archive / Alabama / Special Weather Statements in 2021
Special Weather Statement, NWS Tallahassee, FL
NWS Tallahassee, FL issued this special weather statement at Jun 19, 2021, 7:06 PM CDT for Dale County, Henry County, Alabama. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2021, 7:06 PM CDT (00:06 UTC)
- Expired
- Jun 19, 2021, 7:45 PM CDT
- In force
- 39 min
- Issued by
- NWS Tallahassee, FL
Counties Dale County, AL, Henry County, AL
The radar
The Ft Rucker radar (KEOX), 9 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 00:00Z, 0.1 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1506 J/kg
- Mixed-layer CIN
- -6 J/kg
- Mixed-layer LCL
- 764 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 152 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.9
- Supercell composite
- 7.3
The text
As transmitted.
636
WWUS82 KTAE 200006
SPSTAE
Special Weather Statement
National Weather Service Tallahassee FL
806 PM EDT Sat Jun 19 2021
ALZ066-067-069-GAZ121-200045-
Dale AL-Henry AL-Houston AL-Clay GA-
806 PM EDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALE...HENRY...
NORTHWESTERN HOUSTON AND WEST CENTRAL CLAY COUNTIES UNTIL 845 PM
EDT/745 PM CDT/...
At 806 PM EDT/706 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Pinckard, or 8 miles east of Daleville, moving
northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Abbeville, Fort Gaines, Ozark, Headland, Fort Rucker, Midland City,
Newton, Pinckard, Grimes, Newville, Napier Field, Shorterville,
Hollis Dairy Road, Bells Crossroads, Walter F. George Lock And Dam,
Hunt Field, Waterford, Kirkland Crossroads, Edwin and Scottsboro
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3160 8500 3119 8562 3120 8564 3121 8564
3144 8563 3162 8549 3162 8542 3171 8542
3170 8522 3173 8521
TIME...MOT...LOC 0006Z 231DEG 37KT 3131 8556
$$
72-BUNKERWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tallahassee, FL wrote its last area forecast discussion before this special weather statement went out at Jun 19, 6:44 PM CDT, 22 minutes earlier.
Area forecast discussion, Jun 19, 6:44 PM CDT, 22 minutes before
Area Forecast Discussion
National Weather Service Tallahassee FL
744 PM EDT Sat Jun 19 2021
.AVIATION...
[Through 00Z Monday]
Spiral bands of heavy rain and gusty winds associated with TD
Claudette will work across the region through the TAF cycle.
Periods of MVFR/IFR conditions will accompany the heavy rain
bands. Outside of showers, VFR will prevail with periods of MVFR
cigs. Winds will be gusty during the daytime hours, especially at
ECP.
&&
.PREV DISCUSSION [343 PM EDT]...
.NEAR TERM [Through Sunday]...
Tropical Storm Claudette continues to move northeastward across
southern AL this afternoon with spiral rain bands extending
southward into the Gulf. With daytime heating, both these rain
bands as well as scattered showers and thunderstorms between bands
are moving NNE across the region. At least one tornado has already
occurred with these storms, and additional tornadoes will be
possible through at least this evening. A tornado watch remains in
effect for SE AL, the FL Panhandle, and portions of SW Georgia
into this evening. Gusty winds have been occuring within these
showers and storms as well. A wind advisory is in effect for the
FL Panhandle. Heavy rainfall is also possible with these storms,
particularly the spiral rain bands as they move slowly NNEward.
Rain rates of 2 to 4 inches per hour will be possible, so any
training of storms that develops could lead to flash flooding.
The highest threat for flooding through tomorrow remains across
the western portions of the area. A Flash Flood Watch remains in
effect for SE AL, the FL Panhandle, and portions of SW Georgia
through Sunday.
Overall several rounds of showers and thunderstorms along with
spiral rain bands are expected across the area as Claudette moves
slowly ENEward. Gusty winds, heavy rainfall, flooding, and
tornadoes will remain threats into Sunday.
.SHORT TERM [Sunday Night Through Monday Night]...
Tropical Storm Claudette finally moves over to the Carolinas
Sunday night. This should give somewhat of a lull in showers and
thunderstorms Sunday night before increasing again on Monday with
deep moisture allowing scattered showers and thunderstorms with
daytime heating.
High temperatures on Monday are forecast in the 80s with humid
conditions. Low temperatures will remain in the low to mid 70s.
.LONG TERM [Tuesday Through Saturday]...
Tuesday rain chances ramp up remarkably again as a cold front
pushes into the area and stalls out. This boundary could serve as
a focus for shower and thunderstorm development on Wednesday
before washing out. Easterly to southeasterly flow returns
Thursday and Friday with a return to a more typical summertime
pattern. Scattered showers and thunderstorms will be possible each
afternoon, although ridging nosing in from the west could help
keep overall coverage on the lower side. High temperatures will
climb back into the upper 80s to low 90s with low temperatures in
the low 70s.
.MARINE...
Tropical Storm Claudette continues to push ENEward across A
Alabama this afternoon. Winds have come down enough that the
Tropical Storm Warning will be replaced with a Small Craft
Advisory, although some occasional gusts to gale force are still
possible. Seas will gradually subside tonight through tomorrow
with some lingering surf and rip currents expected. Otherwise,
expect a return to typical summertime boating conditions for the
upcoming week.
.FIRE WEATHER...
A wet pattern is in store today into the upcoming week. The main
concern is the potential for high dispersions above 75 units to
the north of I-10 on Sunday. Otherwise, there are no other fire
weather concerns at this time.
.HYDROLOGY...
With lower rainfall totals than originally anticipated, the river
flooding threat has lowered. While some flash flooding is still
possible, rises on area rivers are forecast to remain near action
stage at this time.
.SPOTTER INFORMATION STATEMENT...
Spotter activation is not requested. However, spotters are always
encouraged to safely report significant weather conditions when they
occur (while following all local, state, and CDC guidelines) by
calling the office or tweeting us @NWSTallahassee.
&&
.PRELIMINARY POINT TEMPS/POPS...
Tallahassee 73 87 73 86 73 / 60 60 20 60 40
Panama City 76 85 76 85 75 / 70 60 30 60 50
Dothan 73 86 72 86 72 / 80 60 20 50 50
Albany 74 85 74 89 74 / 80 70 20 50 30
Valdosta 73 87 72 87 71 / 50 60 20 50 20
Cross City 75 86 74 86 74 / 40 50 20 50 30
Apalachicola 76 85 76 83 75 / 60 60 30 60 40
&&
.TAE WATCHES/WARNINGS/ADVISORIES...
FL...Flash Flood Watch through Sunday evening for Calhoun-Central
Walton-Coastal Bay-Coastal Gulf-Holmes-Inland Bay-Inland
Gulf-Jackson-North Walton-South Walton-Washington.
Wind Advisory until 1 AM CDT Sunday for Central Walton-Coastal
Bay-Holmes-Inland Bay-North Walton-South Walton-Washington.
High Rip Current Risk through late Sunday night for Coastal Bay-
Coastal Franklin-Coastal Gulf-South Walton.
High Surf Advisory until 4 AM EDT /3 AM CDT/ Sunday for Coastal
Bay-Coastal Gulf-South Walton.
GA...Flash Flood Watch through Sunday evening for Clay-Early-Quitman-
Randolph.
AL...Flash Flood Watch through Sunday evening for Coffee-Dale-Geneva-
Henry-Houston.
GM...Small Craft Advisory until 5 PM EDT /4 PM CDT/ Sunday for
Apalachee Bay or Coastal Waters From Keaton Beach to
Ochlockonee River FL out to 20 Nm-Coastal Waters From
Ochlockonee River to Apalachicola Fl out to 20 Nm-Coastal
waters from Suwannee River to Keaton Beach FL out 20 NM-
Coastal waters from Mexico Beach to Apalachicola FL out 20
NM-Coastal waters from Mexico Beach to Okaloosa Walton
County Line FL out 20 NM-Waters from Suwannee River to
Apalachicola FL from 20 to 60 NM-Waters from Apalachicola
to Mexico Beach FL from 20 to 60 NM-Waters from Mexico
Beach to Okaloosa Walton County Line FL from 20 to 60 NM.
&&
NEAR TERM...Merrifield
SHORT TERM...Merrifield
LONG TERM...Merrifield
AVIATION...Barry
MARINE...Merrifield
FIRE WEATHER...Merrifield
HYDROLOGY...MerrifieldIn the hours before
Local storm report, Jun 19, 3:22 PM CDT, 3 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
422 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0327 PM TSTM WND DMG 1 NE OZARK 31.46N 85.64W
06/19/2021 DALE AL 911 CALL CENTER
TREE REPORTED DOWN IN OZARK.
&&
RHLocal storm report, Jun 19, 3:50 PM CDT, 3 hours 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
450 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM TORNADO 1 SSE PETERSON HILL 31.77N 84.84W
06/19/2021 RANDOLPH GA EMERGENCY MNGR
TREES DOWN ALONG HWY 82 THAT COINCIDE WITH
OBSERVED TDS.
&&
RHLocal storm report, Jun 19, 4:23 PM CDT, 2 hours 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
523 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0509 PM MARINE TSTM WIND 1 SE BEACON HILL 29.92N 85.38W
06/19/2021 E41 MPH GULF FL MESONET
FSWN GULF VETERANS MEMORIAL PARK RECORDED A
WIND GUST OF 41 MPH.
&&
RHLocal storm report, Jun 19, 4:47 PM CDT, 2 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TALLAHASSEE FL
547 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0534 PM MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
06/19/2021 E43 MPH WALTON FL MESONET
ED WALLINE BEACH ACCESS RECORDED A WIND GUST
OF 43 MPH.
&&
RHLocal storm report, Jun 19, 5:42 PM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE TALLAHASSEE FL
642 PM EDT SAT JUN 19 2021
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0938 AM MARINE TSTM WIND 2 WNW BLUE MOUNTAIN BEA 30.35N 86.23W
06/19/2021 M43 MPH WALTON FL MESONET
10 MINUTE WIND GUST OF 43 MILES PER HOUR AT
ED WALLINE BEACH.
0948 AM MARINE TSTM WIND 1 SE GULF RESORT BEACH 30.21N 85.88W
06/19/2021 M50 MPH GMZ750 FL BUOY
GUST TO 50 MPH AT BUOY STATION PCBF1 PANAMA
CITY BEACH, FL.
0957 AM MARINE TSTM WIND 2 N MAGNOLIA BEACH 30.19N 85.73W
06/19/2021 E50 MPH GMZ750 FL MESONET
GUST OF 50 MPH REPORTED AT GULF COAST STATE
COLLEGE MESONET.
1002 AM TSTM WND DMG 2 SW SOUTHPORT 30.27N 85.67W
06/19/2021 BAY FL PUBLIC
1-INCH TREE LIMBS BROKEN; SHINGLES BLOWN
OFF.
0133 PM TORNADO 4 SW KOLOMOKI MOUNDS SP 31.43N 84.98W
06/19/2021 EARLY GA EMERGENCY MNGR
DAMAGE TO HOUSES REPORTED NEAR WHITE
CHANDLER RD.
0135 PM TORNADO 2 WSW KOLOMOKI MOUNDS S 31.46N 84.97W
06/19/2021 EARLY GA EMERGENCY MNGR
DAMAGE REPORTED TO A BARN PUMP NEAR SAWYER
RD.
0156 PM TORNADO 3 W HARRISONS MILL 31.55N 84.93W
06/19/2021 CLAY GA TRAINED SPOTTER
SPOTTER CONFIRMED TORNADO.
0200 PM TSTM WND DMG 2 E SEAGROVE BEACH 30.31N 86.09W
06/19/2021 WALTON FL 911 CALL CENTER
REPORT OF A POWER POLE DOWN NEAR LAKEVIEW
DR.
0230 PM TSTM WND GST 2 ENE SEAGROVE BEACH 30.33N 86.10W
06/19/2021 M42 MPH WALTON FL PUBLIC
REPORT OF A 42 MPH WIND GUST.
0240 PM TORNADO 1 SSE PETERSON HILL 31.77N 84.84W
06/19/2021 RANDOLPH GA EMERGENCY MNGR
TREES DOWN ALONG HWY 82 THAT COINCIDE WITH
OBSERVED TDS.
0307 PM TSTM WND DMG BLACK 31.01N 85.74W
06/19/2021 GENEVA AL PUBLIC
2 TREES REPORTED DOWN IN BLACK AL.
&&
DVD/RHSpecial weather statement, Jun 19, 7:06 PM CDT, 0 minutes before
Special Weather Statement
National Weather Service Tallahassee FL
806 PM EDT Sat Jun 19 2021
ALZ066-067-069-GAZ121-200045-
Dale AL-Henry AL-Houston AL-Clay GA-
806 PM EDT Sat Jun 19 2021
...SIGNIFICANT WEATHER ADVISORY FOR EASTERN DALE...HENRY...
NORTHWESTERN HOUSTON AND WEST CENTRAL CLAY COUNTIES UNTIL 845 PM
EDT/745 PM CDT/...
At 806 PM EDT/706 PM CDT/, Doppler radar was tracking a strong
thunderstorm over Pinckard, or 8 miles east of Daleville, moving
northeast at 45 mph.
Wind gusts up to 50 mph will be possible with this storm.
Locations impacted include...
Abbeville, Fort Gaines, Ozark, Headland, Fort Rucker, Midland City,
Newton, Pinckard, Grimes, Newville, Napier Field, Shorterville,
Hollis Dairy Road, Bells Crossroads, Walter F. George Lock And Dam,
Hunt Field, Waterford, Kirkland Crossroads, Edwin and Scottsboro
Crossroads.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
&&
A Tornado Watch remains in effect until 700 AM EDT/600 AM CDT/ for
southeastern Alabama...and southwestern Georgia.
LAT...LON 3160 8500 3119 8562 3120 8564 3121 8564
3144 8563 3162 8549 3162 8542 3171 8542
3170 8522 3173 8521
TIME...MOT...LOC 0006Z 231DEG 37KT 3131 8556
72-BUNKERThe office that day
Everything else NWS Tallahassee, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:13 PM CDT | Special Weather Statement | TAE | Holmes, Walton, Washington | 47 min |
| Jun 19, 8:03 PM CDT | Severe Thunderstorm Warning | TAE | Holmes, Jackson | 42 min |
| Jun 19, 8:39 PM CDT | Special Marine Warning | TAE | 114 min | |
| Jun 19, 9:14 PM CDT | Special Weather Statement | TAE | Bay, Calhoun, Jackson, Washington | 61 min |
| Jun 19, 9:31 PM CDT | Areal Flood Advisory | TAE | Bay, Washington | 3 hr |
| Jun 19, 9:39 PM CDT | Special Marine Warning | TAE | 96 min | |
| Jun 19, 10:10 PM CDT | Special Weather Statement | TAE | Calhoun, Jackson | 80 min |
| Jun 19, 11:13 PM CDT | Special Marine Warning | TAE | 47 min | |
| Jun 19, 11:41 PM CDT | Special Weather Statement | TAE | Franklin | 49 min |
| Jun 19, 11:52 PM CDT | Special Marine Warning | TAE | 53 min | |
| Jun 19, 11:59 PM CDT | Special Marine Warning | TAE | 46 min | |
| Jun 20, 12:34 AM CDT | Special Weather Statement | TAE | Leon | 41 min |
| Jun 20, 12:42 AM CDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 2:18 AM CDT | Special Marine Warning | TAE | 27 min | |
| Jun 20, 2:20 AM CDT | Special Weather Statement | TAE | Bay, Calhoun, Gulf | 70 min |
| Jun 20, 2:43 AM CDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 3:18 AM CDT | Special Marine Warning | TAE | 87 min | |
| Jun 20, 3:24 AM CDT | Special Weather Statement | TAE | Wakulla | 66 min |
| Jun 20, 4:43 AM CDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 5:00 AM CDT | Special Marine Warning | TAE | 60 min | |
| Jun 20, 5:09 AM CDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Jun 20, 5:18 AM CDT | Areal Flood Advisory | TAE | Bay, Calhoun, Gulf, Liberty | 3 hr |
| Jun 20, 5:47 AM CDT | Special Marine Warning | TAE | 88 min | |
| Jun 20, 6:27 AM CDT | Special Marine Warning | TAE | 31 min | |
| Jun 20, 7:12 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 7:16 AM CDT | Special Marine Warning | TAE | 72 min | |
| Jun 20, 7:22 AM CDT | Special Weather Statement | TAE | Wakulla | 38 min |
| Jun 20, 7:50 AM CDT | Special Weather Statement | TAE | Jefferson, Taylor | 40 min |
| Jun 20, 8:01 AM CDT | Special Weather Statement | TAE | Gulf | 44 min |
| Jun 20, 8:15 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 8:50 AM CDT | Special Weather Statement | TAE | Gulf | 40 min |
| Jun 20, 9:19 AM CDT | Special Marine Warning | TAE | 3 hr | |
| Jun 20, 10:10 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 10:24 AM CDT | Special Marine Warning | TAE | 2 hr | |
| Jun 20, 10:26 AM CDT | Special Weather Statement | TAE | Taylor | 49 min |
| Jun 20, 10:57 AM CDT | Special Weather Statement | TAE | Dixie | 48 min |
| Jun 20, 10:59 AM CDT | Special Marine Warning | TAE | 93 min | |
| Jun 20, 11:24 AM CDT | Special Weather Statement | TAE | Lafayette | 51 min |
| Jun 20, 1:05 PM CDT | Special Marine Warning | TAE | 62 min | |
| Jun 20, 5:50 PM CDT | Special Marine Warning | TAE | 85 min | |
| Jun 19, 7:46 PM CDT | Special Weather Statement | TAE | Clay, Quitman | 59 min |
| Jun 19, 8:42 PM CDT | Special Weather Statement | TAE | Calhoun, Clay, Early, Miller, Randolph, Seminole and 1 more | 63 min |
| Jun 19, 9:41 PM CDT | Special Weather Statement | TAE | Calhoun, Dougherty, Early, Lee, Terrell | 64 min |
| Jun 20, 2:05 AM CDT | Special Weather Statement | TAE | Quitman | 55 min |
| Jun 20, 2:23 AM CDT | Special Weather Statement | TAE | Clay | 67 min |
| Jun 20, 2:59 AM CDT | Special Weather Statement | TAE | Clay, Quitman, Randolph | 31 min |
| Jun 20, 4:08 AM CDT | Tornado Warning | TAE | Early | 17 min |
| Jun 20, 4:56 AM CDT | Tornado Warning | TAE | Calhoun, Dougherty, Lee, Terrell | 34 min |
| Jun 19, 11:31 PM CDT | Special Weather Statement | TAE | Coffee | 59 min |
| Jun 20, 12:28 AM CDT | Special Weather Statement | TAE | Coffee | 62 min |
| Jun 20, 1:21 AM CDT | Special Weather Statement | TAE | Coffee | 69 min |
| Jun 20, 1:43 AM CDT | Severe Thunderstorm Warning | TAE | Coffee, Dale | 32 min |
| Jun 20, 3:55 AM CDT | Tornado Warning | TAE | Dale, Geneva, Houston | 35 min |
| Jun 20, 4:29 AM CDT | Tornado Warning | TAE | Geneva, Houston | 31 min |
Nearby
Special Weather Statements in Alabama, 2021Every special weather statement in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.